# SDR FDEA202201080027

- Difficulty date: January 8, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE - TAILCONE RIGHT HAND SIDE LOWER GUIDE PIN RECEPTACLE BRACKET   STIFFENER AT RIGHT HAND SIDE STATION 2163.685 Z = 20.000 X =-30.00 FOUND CRACK. EMPENNAGE - TAILCONE RIGHT HAND SIDE STATION 2163.685 Z = 20.000 , X = -30.00 CRACKED   LOWER GUIDE PIN RECEPTACLE BRACKET STIFFENER REPAIRED AS PER SRM 53-80-02-2R   FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
